Allegra is an allergy medicine. Some consider it as an antihistamine.
Questions and answers on "Allegra"
Hi. I have been having some bladder discomfort for the past two days. I had just started a new antihistimine a couple days ago (allegra). I noticed my bladder started feeling uncomfortable the next day after taking the allegra. I have the multistix urine test strips at home. I did one this morning and it showed trace amounts of non-hemolyzed blood on the test pad (not very many and they were very light spots). Could the allegra have caused this and the bladder discomfort?
Thanks for posting the query.
Allegra is antihistamines. Antihistamines are known to cause the voiding more difficult.
They cause suprapubic pain, poor flow, intermittency of urinary stream, incomplete evacuation and in some patients even retention of urine.
Hi Dr, I m a mum of 4 yr old daughter who has Autism . because of her asthma symptoms family dr asked me to give her montair 5mg and allegra 30mg once daily. I want to know these drugs are glutin and casein free or not. because those two are harmful for autistic kids and my daughter s diatition asked me to not to give her any glutin or casein included foods. pls help me to solve this. thank you
Thank you for your query.
Do not worry.These are gluten free.
Allegra may cause some sedation.
Autistic children generally do not have any relation with gutein or casein.
Consult your doctor if the problem persists.
If you have any further queries you are free to consult me.
Hi, my name is XXXXXXX
I'm suffering from cold for past 3 weeks. I have consulted a Physican, she suggested to take Allegra 180 and antiboitics for 5days. I took the same but there was no remedy I tried desi medicine (hot milk with termeric) it reduces but no remedy.
During day time when I'm not in office (i.e., when I'm not sitting in AC) I'm fine. But during office time or at night time i have running nose and continuous sneezing.
I do not have any fever, cough or body pain.
Kindly suggest what shall I do to get rid of this severe cold?
Welcome to Healthcare Magic and thank you for writing to us.
Cold allergy can be a manifestation of an underactive thyroid, so thyroid function testing will be required (TSH, fT4) if not done recently.
Allegy testing to exclude house dust mite and cockroach allergy (either by...
hello...I was seen on Thursday and prescribed Allegra and Arnuity inhaler as I have cold but now I feel itchy inside my chest and back.
Brief Answer: Allergic Bronchitis
Detailed Answer: Welcome to Healthcaremagic. Hi, I am Dr Anshul Varshney , I have read your query in detail , I understand your concern. You seem to be suffering from Allergic Bronchitis, and the symptoms of itchiness are related to that only. I would strongly...
I am a 34 year old female weighing approximately 240 pounds. I smoked off and on for fifteen years and quit on my own in January 2011 for good. Shortly before I kicked the habit, I began feeling as if I had panic attacks. I went to my physician who prescribed me Buspar for depression / anxiety. I had a reaction to the medicine causing my heart to race, chest to hurt, and arms to tingle. I was advised to stop taking the medication and was not prescribed anything else. All throughout February I had what I thought were panic attacks, but they progressively got worse and lasted longer, always worse at night. I finally went to the Emergency Room on March 12th thinking perhaps it was Asthma, even though I have no cough or wheeze. I thought since we are renovating my mother s house and from years of cigarettes that I had Asthma for sure, but the doctor discovered through X-Rays that I had a large air bubble that had pushed up my left diaphragm causing me trouble breathing. They performed a dilatation where 4 pounds of air was pumped from my stomach and sent me home. I felt so much better and was able to sleep through the night like a baby. Then, four days later, I had trouble breathing again and this time had chest pain as well, so I went to the ER again. They performed a Stress Test, EKG, and MRI scans. They said that my chest was fine, but that I needed to see a Gastro Intestinal doctor as my stomach was bloated. Two days later, I went to the doctor and had an emergency Endoscopy that found I had Pyloric Stenosis (I have no ulcers or scarring and never had it as a child). I had no stomach pain, vomiting or acid reflux, the only GI symptoms I had were nausea, diarrhea, weight loss and bloating. The doctor prescribed Omeprazol & Reglan and had me go back in 2 weeks for a follow up. I felt great for 2 weeks, and at the follow up I was prescribed Paxil to help with IBS symptoms of diarrhea, simithecone to relieve gas and bloating, & Lisinopril for High Blood Pressure (which I did not have before all this). I also caught an ear infection in my right ear during all this and was prescribed Cefdinir, then Allegra and Nasonex to help, and I began having trouble breathing again. X-Rays again showed I had an elevated left diaphragm and air bubbles. I have had blood tests for diabetes and thyroid among other things, CT Scans, another Endoscopy, a colonoscopy, Pulmonary Function tests, Arterial Blood Oxygen tests, Sleep Apnea tests, a Fluoroscopic SNIF test and more X-Rays. I have been told that I have a very small hiatal hernia (too small to operate) and mild asthma (prescribed Pulmicort). I have no other GI tract issues, my heart is fine and my lungs are clear, yet I still have the elevated left diaphragm (which is not paralyzed - it is still functioning in my chest), which has pushed my heart over to the right side of my chest, and pain on my left side now. I stopped taking all meds except the Lisinopril, Gas-X & Pulmicort for Asthma. Some I was told to stop, others I stopped because they seemed to be making the diarrhea, pain and nausea worse. Two nights ago, I tried to lay on my left side to help reduce some of the pain and I immediately felt like I was starving, to the point where I got extremely nauseous and had pain radiating through the left side of my body! I took two bites out of an energy bar, but the feeling was still there. I thought I might be having a heart attack, so I called the doctor and left a message with his answering service. I began to dry heave uncontrollably and then quickly felt better. The doctor said that I should go to the ER if it continued, but it went away, so I did not. So, my current symptoms now are pain in my left side from my stomach / colon to my shoulder that gets worse at night and better in the morning. Sudden nausea with bouts of gas and constipation, PVC heart palpitations, bloating, losing weight quickly and then gaining it back very quickly, loss of appetite then sudden feelings of starving, & discomfort in my chest with physical activities (like sex - I have not been able to do that in 2 months now for fear of making this worse). My question is: What could be causing this and how do I make it stop? Any advice you can give is greatly appreciated! I am allergic to Morphine and Demerol Surgeries: Gall Bladder removed in June 1997, Endometrial Ablation and Tubal Ligation in July 2010. I have had (3) live births (all full term). My last pregnancy in 2005, I had Pregnancy induced hypertension and was on bed rest for one month. My father had a heart attack in his forties and died from a stroke at age 50 - he was a lifetime smoker and had controlled adult onset diabetes and controlled high blood pressure. My mother is still living - she has controlled high blood pressure and at age 58 had a stint put in her heart with a 99% blockage - she is now on blood thinners and doing well.
I am a 21 year old. I have been suffering with wrinkles and rashes on glans for the past 1and a half year. I saw a physician who tested my sugar levels ( which came out to be normal). He then said that this might be due some allergy and recommended flutibact gel which i applied for about 3 months and allegra 120 which i had for about 2 months. Around 1 year back, this turned into a skin infection and the physician recommended Candid- b cream. I applied that for about 3 weeks and the infection was gone completely. But the wrinkles (Or rashes)are still there.earlier the rashes were confined to the bottom of the glans Only but now they cover the whole of the glans. I have never any pain, itching or any sort of uncomfortable feeling while urinating or otherwise. Currently the whole of the skin on the glans is loose and the only problem I face is while removing the foreskin which kind of gets stuck on the loose skin but still there is no pain. Please advise
If I use a q tip in my ear it comes out black. If my ears drain fluid you can see black in it. I have had ear aches - when I take my allergy medication (Allegra) the ear aches go away, but the black is still there. I am 49 years old 5 9 and 180 pounds.
hi i am suffering from uticaria from past 3 weeks. i took allegra 120 for 10 days and was getting relief for 18 to 20 hours. after consulting a dermatologist who prescribed Dazit M twice daily i am having too much rash in both the legs from thighs throughout the day. now she told me to take allegra 180 in the night and dazit m morning but same condition persists. allegra 120 which seemed to work before does not have any effect now. what do i do doctor please advice.. thanks
70 year old male no Rx meds without fever,6 days have postnasal drip coughing up a lot of clear to greenish Flem ,many tissues even box&1/2full , Allegra to strong(made me cry for no reason) Benadryl 25mg helps nights Somtimes during day.only...